# SDR GUUA94052040409A

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 27,820 hours, 32,788 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stiff
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX, DISCOVERED RT AFT EMERGENCY EXIT DIFFICULT TO OPEN.  LUBRICATED RT AFT EMERGENCY EXIT INTERIOR AND EXTERIOR HANDLE.
